i have been using minoderm for a long term because if u have been keeping using it the acne does not come up on my face but when i stopped it after one week acne start again with worse condition all over the face and feel pain and itching.(i have reaction like skin discolouration lips swelling diarrhea )_ since last 3 years i have not been using any tablet to eat just a cream duac gel ... but it stops working as well now doctor advised me to use doxycycline 100mg twice a day per week and after that doxycycline 50mg per day for two month. now i scared again about the reaction i don't want to use this medicine again for long time
Doxycycline - acne problem since last 10 years?
Added 6 Feb 2014:
i have been facing acne since last 10 years.....
i am just scared that my acne is not that much worse it was few years ago.. but after medication it all gone first and then if u stop medication it come back with worse condition..... i m 27 years old male
Try doxycycline ... it might be helpful for you.
The link below has reviews that you may find useful.
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 1 answer
Posted 23 Apr 2010 • 1 answer
I've been on Doxycycline Hyclate 100 mg/day for acne for 8 months now. When should I stop taking it?
Posted 30 Jun 2012 • 2 answers
Posted 12 Jul 2013 • 3 answers
Posted 16 Nov 2016 • 0 answers